# SDR VNAA202006099991

- Difficulty date: June 9, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10135
- Aircraft time: 37,730 hours, 36,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3171061
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORMER CRACKED IN PAX DOOR.  REPAIRED IAW MHIRJ REO 670-52-11-1153 P1.
